Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Tallahassee, FL

April 13, 20209 counties in Florida; Decatur County, Grady County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2020, 4:52 AM CDT for 9 counties in Florida; Decatur County, Grady County, Thomas County, Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 4:52 AM CDT (09:52 UTC)
Expired
Apr 13, 2020, 5:45 AM CDT
In force
53 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 64 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:30 AM CDTTSTM WND DMG3 Nnw Beachton, GATREES DOWN ALONG HIGHWAY 93 SOUTH OF THE OCHLOCKONEE RIVER.
Apr 13, 5:40 AM CDTTSTM WND DMGWewahitchka, FLSOCIAL MEDIA REPORT OF DOWNED TREES IN THE WEWAHITCHKA AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 10:45 PM CDTTornado WatchSPC8 hr
Apr 13, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS52 KTAE 130952
SVRTAE
FLC005-013-037-039-045-063-073-077-129-GAC087-131-275-131045-
/O.NEW.KTAE.SV.W.0076.200413T0952Z-200413T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
552 AM EDT Mon Apr 13 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jackson County in the Panhandle of Florida...
  Gulf County in the Panhandle of Florida...
  Southeastern Bay County in the Panhandle of Florida...
  Calhoun County in the Panhandle of Florida...
  Northwestern Wakulla County in Big Bend of Florida...
  Gadsden County in Big Bend of Florida...
  Liberty County in Big Bend of Florida...
  Central Leon County in Big Bend of Florida...
  Northwestern Franklin County in Big Bend of Florida...
  Decatur County in southwestern Georgia...
  Grady County in southwestern Georgia...
  Northwestern Thomas County in south central Georgia...

* Until 645 AM EDT/545 AM CDT/.

* At 551 AM EDT/451 AM CDT/, severe thunderstorms were located along
  a line extending from near Pelham to 7 miles northeast of Tyndall
  Air Force Base, moving east at 50 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Panama City, Callaway, Quincy, Blountstown, Havana, Bainbridge,
  Midway, Port St. Joe, Tallahassee, Springfield, Mexico Beach,
  Ochlocknee, Coolidge, Whigham, Stonemill Creek, Chattahoochee,
  Greensboro, Tyndall Air Force Base, West Bainbridge and Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8549 2988 8549 2993 8556 3011 8568
      3053 8526 3075 8481 3107 8460 3108 8401
      3104 8400 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 0951Z 252DEG 42KT 3114 8422 3011 8545 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

72-BUNKER
1 follow-up statement
936 
WWUS52 KTAE 131027
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
627 AM EDT Mon Apr 13 2020

FLC063-131037-
/O.CAN.KTAE.SV.W.0076.000000T0000Z-200413T1045Z/
Jackson FL-
627 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.

LAT...LON 2982 8549 2988 8549 2993 8556 3039 8511
      3108 8428 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 1027Z 252DEG 42KT 3127 8376 3024 8499 

$$

FLC005-013-037-039-045-073-077-129-GAC087-131-275-131045-
/O.CON.KTAE.SV.W.0076.000000T0000Z-200413T1045Z/
Gulf FL-Bay FL-Calhoun FL-Wakulla FL-Gadsden FL-Liberty FL-Leon FL-
Franklin FL-Decatur GA-Grady GA-Thomas GA-
627 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM
EDT/545 AM CDT/ FOR GULF...SOUTHEASTERN BAY AND SOUTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN WAKULLA...
GADSDEN...LIBERTY...CENTRAL LEON AND NORTHWESTERN FRANKLIN COUNTIES
IN BIG BEND OF FLORIDA...SOUTHEASTERN DECATUR...GRADY COUNTIES IN
SOUTHWESTERN GEORGIA AND NORTHWESTERN THOMAS COUNTIES IN SOUTH
CENTRAL GEORGIA...

At 627 AM EDT/527 AM CDT/, severe thunderstorms were located along a
line extending from near Norman Park to 13 miles northeast of
Stonemill Creek, moving east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Quincy, Blountstown, Havana, Midway, Cairo, Port St. Joe,
Tallahassee, Mexico Beach, Ochlocknee, Coolidge, Whigham, Stonemill
Creek, Greensboro, Tyndall Air Force Base, Orange, Wewahitchka,
Gretna, Bristol, Attapulgus and Climax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8549 2988 8549 2993 8556 3039 8511
      3108 8428 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 1027Z 252DEG 42KT 3127 8376 3024 8499 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

72-BUNKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:37 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 13, 4:37 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
537 AM EDT Mon Apr 13 2020

.UPDATE...

Extended the wind advisory till 12Z and added some counties along
the eastern side including Leon and Lowndes as winds are picking
up ahead of the line of thunderstorms.

&&

.PREV DISCUSSION [430 AM EDT]...

.NEAR TERM [Through Tonight]...

Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.

.SHORT TERM [Tuesday through Wednesday]...

Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.

.LONG TERM [Wednesday Night Through Monday]...

A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend

.AVIATION...
[Through 06Z Tuesday]

Updated timing of arrival for line of thunderstorms based from
latest high resolution guidance to each of our TAF sites. Expect
MVFR/IFR just ahead of the line, variable strong wind gusts with
the line along with heavy thunderstorms, an hour or two of
degraded flight conditions behind the line, then decreasing
westerly winds and VFR conditions after that through the rest of
the TAF period.

.MARINE...

Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.

.FIRE WEATHER...

No hazardous fire weather conditions are expected over the next
few days.

.HYDROLOGY...

The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.

The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.

For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   88  62  84  61  75 /  80  30  50  80  80
Panama City   82  64  80  60  75 /  30  30  50  80  80
Dothan        84  57  82  55  73 /  10  10  20  70  50
Albany        84  59  84  58  74 /  40  10  20  70  60
Valdosta      86  63  82  62  73 /  80  30  50  70  90
Cross City    83  67  82  67  80 /  70  50  60  40  70
Apalachicola  81  65  78  63  73 /  80  50  60  70  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 AM EDT /7 AM CDT/ this morning for Calhoun-
     Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Leon-Liberty-Madison.

     High Rip Current Risk through Tuesday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
     Coastal Bay-South Walton.

GA...Wind Advisory until 8 AM EDT this morning for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Colquitt-Cook-Decatur-Dougherty-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...None.
GM...Small Craft Advisory until 7 PM CDT this evening for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Gale Warning until 7 AM CDT this morning for Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 PM EDT this evening for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.

&&

UPDATE...Scholl
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 13, 4:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     BONIFAY                 30.79N 85.68W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN IN BONIFAY.

&&

LN
Local storm report, Apr 13, 4:03 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 NE PONCE DE LEON      30.73N 85.93W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
            DE LEON.

&&

LN
Local storm report, Apr 13, 4:05 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     2 WSW EWELL             31.41N 85.60W
04/13/2020                   DALE               AL   LAW ENFORCEMENT

            TREE DOWN ALONG HIGHWAY 231.

0139 AM     TSTM WND DMG     1 E ARITON              31.60N 85.69W
04/13/2020                   DALE               AL   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD 72.

0215 AM     TSTM WND DMG     2 NNE GRABALL           31.61N 85.27W
04/13/2020                   HENRY              AL   LAW ENFORCEMENT

            911 CALL CENTER REPORTS WIDESPREAD TREES
            DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.

0215 AM     TSTM WND DMG     1 ESE GEORGETOWN        31.88N 85.08W
04/13/2020                   QUITMAN            GA   LAW ENFORCEMENT

            TREE ON POWER LINES ALONG US HWY 82.

0219 AM     TSTM WND DMG     1 NNE CLINTONVILLE      31.43N 85.89W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            REPORTS OF TREES DOWN, TREES ON POWER LINES,
            TREES ON MULTIPLE COUNTY ROADS NOT ONLY
            AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
            OF THE COUNTY OVER THE LAST HOUR. COUNTY
            ROADS 260, 216, 248 AND 239 ALL HAD TREES
            DOWN.

0302 AM     TSTM WND DMG     4 SSW FLOWERSVILLE      30.90N 86.36W
04/13/2020                   WALTON             FL   LAW ENFORCEMENT

            REPORT OF TREE DOWN AT COUNTY ROAD 2 AND COX
            ROAD.

0305 AM     TSTM WND DMG     1 SSW ENTERPRISE        31.30N 85.86W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            TREES DOWN, POWER LINES DOWN, TREES ON POWER
            LINES ACROSS ENTERPRISE.

0320 AM     TSTM WND DMG     1 S GLENDALE            30.85N 86.12W
04/13/2020                   WALTON             FL   LAW ENFORCEMENT

            REPORT OF A TREE DOWN AT HWY 83/ COUNTY ROAD
            1084. ALSO QUITE A FEW REPORTS IN DEFUNIAK
            SPRINGS.

0335 AM     TSTM WND DMG     FORT GAINES-CLAY AIRPOR 31.64N 85.04W
04/13/2020                   CLAY               GA   LAW ENFORCEMENT

            TREES DOWN AT THE DOLLAR GENERAL IN FT
            GAINES. TIME ESTIMATED BY RADAR.

0340 AM     TSTM WND DMG     1 NE PONCE DE LEON      30.73N 85.93W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
            DE LEON.

0345 AM     TSTM WND DMG     1 WSW SPRINGVALE        31.82N 84.90W
04/13/2020                   RANDOLPH           GA   PUBLIC

            TREES DOWN ON HWY 82 HEADING TO GEORGETOWN.

0350 AM     TSTM WND DMG     BONIFAY                 30.79N 85.68W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN IN BONIFAY.

0355 AM     TSTM WND DMG     PANSEY                  31.15N 85.18W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND PANSEY.

0355 AM     TSTM WND DMG     ASHFORD                 31.19N 85.24W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND ASHFORD.

0355 AM     TSTM WND DMG     WEBB                    31.26N 85.27W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND WEBB.

0430 AM     TSTM WND DMG     STARKSVILLE             31.77N 84.15W
04/13/2020                   LEE                GA   EMERGENCY MNGR

            TREE DOWN ON POWER LINE.

&&
Local storm report, Apr 13, 4:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     2 WSW STARKSVILLE       31.76N 84.17W
04/13/2020                   LEE                GA   EMERGENCY MNGR

            TREE DOWN AT LUMPKIN RD AND SMITHVILLE ROAD
            AS WELL AS ANOTHER TREE ACROSS THE ROAD.

&&

LN
Local storm report, Apr 13, 4:47 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     CEDAR SPRINGS           31.18N 85.04W
04/13/2020                   EARLY              GA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON CEDAR SPRINGS ROAD IN
            CEDAR SPRINGS.

&&

LN
Local storm report, Apr 13, 4:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     3 NNE LOCKETT CROSSING  31.59N 84.23W
04/13/2020                   DOUGHERTY          GA   LAW ENFORCEMENT

            ONE TREE DOWN ON GILLIONVILLE ROAD.

&&

LN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:24 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton66 min
Apr 13, 2:03 AM CDTSpecial Marine WarningTAE117 min
Apr 13, 2:14 AM CDTTornado WarningTAEHolmes, Walton31 min
Apr 13, 2:22 AM CDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington53 min
Apr 13, 3:09 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington66 min
Apr 13, 4:04 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more56 min
Apr 13, 4:07 AM CDTSpecial Marine WarningTAE113 min
Apr 13, 5:35 AM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more55 min
Apr 13, 5:43 AM CDTSpecial Marine WarningTAE92 min
Apr 13, 5:50 AM CDTSpecial Marine WarningTAE115 min
Apr 13, 6:25 AM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Jefferson, Leon, Liberty, Madison and 2 more65 min
Apr 13, 6:45 AM CDTSpecial Marine WarningTAE2 hr
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningTAEJefferson, Madison49 min
Apr 13, 7:21 AM CDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor24 min
Apr 13, 7:41 AM CDTSevere Thunderstorm WarningTAEMadison34 min
Apr 13, 7:42 AM CDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor63 min
Apr 13, 8:38 AM CDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor37 min
Apr 13, 9:17 AM CDTSpecial Weather StatementTAELafayette43 min
Apr 13, 12:49 AM CDTSevere Thunderstorm WarningTAEQuitman86 min
Apr 13, 12:58 AM CDTSevere Thunderstorm WarningTAEClay92 min
Apr 13, 1:13 AM CDTSevere Thunderstorm WarningTAERandolph, Terrell92 min
Apr 13, 1:53 AM CDTSevere Thunderstorm WarningTAELee97 min
Apr 13, 2:25 AM CDTSevere Thunderstorm WarningTAEClay, Early69 min
Apr 13, 2:29 AM CDTTornado WarningTAEClay, Randolph46 min
Apr 13, 2:42 AM CDTSevere Thunderstorm WarningTAERandolph, Terrell48 min
Apr 13, 3:05 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell85 min
Apr 13, 3:21 AM CDTSevere Thunderstorm WarningTAELee, Turner, Worth84 min
Apr 13, 3:24 AM CDTTornado WarningTAELee, Worth36 min
Apr 13, 4:08 AM CDTTornado WarningTAEMitchell, Worth33 min
Apr 13, 4:16 AM CDTSevere Thunderstorm WarningTAEColquitt, Mitchell74 min
Apr 13, 4:21 AM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Cook, Irwin, Tift84 min
Apr 13, 4:30 AM CDTTornado WarningTAETift31 min
Apr 13, 4:52 AM CDTTornado WarningTAEBerrien, Irwin38 min
Apr 13, 5:27 AM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more93 min
Apr 13, 6:51 AM CDTTornado WarningTAELanier, Lowndes24 min
Apr 13, 8:13 AM CDTSevere Thunderstorm WarningTAELowndes14 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.